On complete orbit spaces of SL(2) actions, II

Volume 63 / 1992

Andrzej Białynicki-Birula, Joanna Święcicka Colloquium Mathematicum 63 (1992), 9-20 DOI: 10.4064/cm-63-1-9-20

Abstract

The aim of this paper is to extend the results of [BB-Ś2] concerning geometric quotients of actions of SL(2) to the case of good quotients. Thus the results of the present paper can be applied to any action of SL(2) on a complete smooth algebraic variety, while the theorems proved in [BB-Ś2] concerned only special situations.

Authors

  • Andrzej Białynicki-Birula
  • Joanna Święcicka

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image